# SDR FDEA2019121323227

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 43,770 hours, 17,148 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: MF20108
- Part serial: SE09844
- Condition: Damaged
- Location: Nr 1
- Part time: 6,504 hours, 4,123 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  965     35-20  5884     12DEC19  MEM  FACT  U  FOUND #1 OXYGEN MASK STORAGE BOX IN THE PASSANGER  COURIER AREA BUSTED. ALL OXYGEN LEAKED OUT OF THE  TOP OF THE BOX.  R/I  12DEC19 10:24   MEM U  REASON CODE : FAILED OPS CK. & REPLACED WITH  SERVICABLE UNIT  OFF  MPN: MF20-108  POS: 3JP   SRL: 79508                     TAG NBR:  792G87      ON  MPN: MF20-108             CPN: 3510596  SRL: SE09844                   TAG NBR:  G58259       REMOVED AND REPLACED BOTH OXYGEN STORAGE BOX AND  OXYGEN MASK. OPS CHECK AND LEAK CHECK GOOD. AMM  35-11-51-4-99.  FACT 12DEC19 10:54   MEM U  VERIFIED BOTH FWD AND AFT HIGH PRESSURE OXYGEN  CYLINDERS ARE SAFETIED OPEN REF AMM 35-11-30 &  35-11-32. SEE WRI 35-01 5882 FOR P/N AND S/N  VERIFICATION OF BOTH O2 CYLINDERS AFTER  REPLACEMENT.
